ISSN : 2319-7323




INTERNATIONAL JOURNAL OF COMPUTER SCIENCE ENGINEERING


Open Access

ABSTRACT

Title : Performance Evaluation of ABR Routing in Malicious Network
Authors : K.Geetha, Dr.P.Thangaraj, C.Rajan, Dr.N.Shanthi
Keywords : ASSOCIATIVITY BASED ROUTING (ABR); Denial of service attacks (DOS).
Issue Date : November 2013
Abstract : Mobile ad hoc networks (MANETs) include wireless communication and mobile nodes. High node mobility and limited wireless communication range mean that nodes have to cooperate in order to ensure networking, with the network changing to meet needs continually. Protocolsí dynamic nature enables MANET operation to ensure deployment in extreme/volatile circumstances. Hence, MANETs are very popular research topics and have been used in areas like tactical operations, rescue operations and environmental monitoring. This paper proposes a method to mitigate malicious nodes forming Denial of service attacks in associativity based ad hoc network. It is divided into two phases: detection before route establishment and avoiding malicious nodes in data forwarding. Simplicity and effectively detecting malicious nodes are the main points of the proposed scheme.
Page(s) : 279-285
ISSN : 2319-7323
Source : Vol. 2, No.6